# SDR SWAA2022022294721

- Difficulty date: August 31, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A94014
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 767+4 FLOOR PANEL SPLICE EXTRUSION CORRODED DOT 76-070 / VERIFIED PART EFFECTIVITY IAW IPC 53-42-11-30 ITEM # 30 P/N 146A9401-4 ON A TAG # WN5132. REPLACED PART ON SHELF.
